# SDR DXTA2010120504350

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 3,477 hours, 2,307 cycles
- Engine: Pwc PW306C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, GEAR RETRACTED MOST OF THE WAY, UNTIL NOSE WHEEL WAS LOCKED UP. GEAR THEN CYCLED ABOUT 6-7 TIMES SHORT UP-DOWN, FINALLY WAS UP & LOCKED.  RETURNED TO FIELD, PUT GEAR DOWN GOT 3 GREEN & LANDED WITHOUT INCIDENT. AFTER LANDING, INSPECTED AND NOTHING OUT OF THE ORDINARY OBSERVED IN ANY OF THE GEAR WHEELWELLS OR TIRES.  NLG STRUT FOUND N2 LOW, SERVICED STRUT.  LEAK CHECKED NORMAL. OPS CHECKED NORMAL. WORK PERFORMED IAW MM 32-20-00.
